# SDR WTAA960030

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120090
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 922AA2YA6P
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MRY - LEFT MAIN LANDING GEAR 'A' SYSTEM RED INTRANSIT LIGHT ILLUMINATED IN FLIGHT.  AIRCRAFT FERRIED TO FAT FOR REPAIRS.  MAINTENANCE ADJUSTED LEFT MAIN GEAR 'A' SYSTEM UPLOCK PROXIMITY SENSOR.  GEAR POSITION INDICATION SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
